# SDR AWXA200301216

- Difficulty date: September 24, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047720600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT LT PROFILE BETWEEN FR 57 AND FR 58. MAINTENANCE REMOVED DAMAGED LT PROFILE BETWEEN FR 56 AND FR 58; INSTALLED NEW REPLACEMENT PROFILE IAW A320 SRM 51-42-11, PG. 21-22, FIG. 8, PG. 8-10, FIG. 2, AND PG. 12, FIG. 3.
